# SDR NSVA08038

- Difficulty date: October 27, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N344CJ
- Make and model: Saab 340B
- Aircraft serial: 344
- Aircraft time: 30,037 hours, 34,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Discharged
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE GROUP OF INTERIOR EMERGENCY LIGHTS WILL NOT TEST.  REPLACED POWER SUPPLY 22LN BATTERY WAS EVIDENTLY DEAD.
